# SDR CA971219027

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: A2186AB1892
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E, F

## Discrepancy

(CAN) DURING CLIMB, LEFT ENGINE SHUT-DOWN AND FIRE BOTTLES DISCHARGED DUE TO ZONE 1 FIRE WARNING.  ON SUBSEQUENT INSPECTION, IT WAS FOUND THAT A BROKEN BOLT ON THE TAILPIPE CLAMP ALLOWED THE CLAMP TO RELEASE.  DEFECTIVE CLAMP WAS REPLACED ALONG WITH THE FIRE BOTTLES.
